On the C -singularities of regular holonomic distributions
Annales de l'Institut Fourier, Tome 42 (1992) no. 3, p. 695-705
On montre la coïncidence des fronts d’onde 𝒞 et analytique d’une distribution satisfaisant un système différentiel holonome régulier. Plus généralement on donne des théorèmes de comparaison de solutions de systèmes microdifférentiels holonomes réguliers dans différents espaces de microfonctions, à partir d’un théorème de Kashiwara.
The analytic and 𝒞 wave-front sets of a distribution which is a solution of a regular holonomic differential system are shown to coincide. More generally, we give comparison theorems for solutions of a regular holonomic system of microdifferential equations in various spaces of microfunctions, as a simple extension of a result of Kashiwara.
@article{AIF_1992__42_3_695_0,
     author = {Andronikof, Emmanuel},
     title = {On the $C^\infty $-singularities of regular holonomic distributions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {42},
     number = {3},
     year = {1992},
     pages = {695-705},
     doi = {10.5802/aif.1306},
     zbl = {0756.58046},
     mrnumber = {93h:58146},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1992__42_3_695_0}
}
Andronikof, Emmanuel. On the $C^\infty $-singularities of regular holonomic distributions. Annales de l'Institut Fourier, Tome 42 (1992) no. 3, pp. 695-705. doi : 10.5802/aif.1306. http://www.numdam.org/item/AIF_1992__42_3_695_0/

[A1] E. Andronikof, Microlocalisation tempérée. Application aux distributions holonômes sur une variété complexe. Sém. Eq. aux Dériv. Part. École Polytechnique, exposé 2, 20 octobre 1987. | Numdam | Zbl 0655.35005

[A2] E. Andronikof, Microlocalisation tempérée des distributions et des fonctions holomorphes, I and II, C.R. Acad. Sci., t. 303 (1986), 347-350 & t. 304, n° 17 (1987), 511-514 & Thèse d'État Univ. Paris-Nord (1987). | MR 88a:58186 | Zbl 0602.32003

[BS] G. Bengel, P. Schapira, Décomposition microlocale analytique des distributions, Ann. Inst. Fourier Grenoble, t. 29, fasc. 3 (1979), 101-124. | Numdam | MR 81k:46050 | Zbl 0396.46039

[Bj] J.-E. Björk, Book to appear at Kluwer.

[Bo] J.-M. Bony, Propagation des singularités différentiables pour des opérateurs à coefficients analytiques, Astérisque, 34-35 (1976), 43-91. | Numdam | MR 57 #14065 | Zbl 0344.35075

[HS] N. Honda, P. Schapira, A vanishing theorem for holonomic modules with positive characteristic varieties. Pub. R.I.M.S. Kyoto Univ., 26 (1990), 529-534. | MR 91i:58137 | Zbl 0728.58036

[H1] L. Hörmander, The wave-front set of the fundamental solution of a hyperbolic operator with double characteristics. Preprint Lund Univ., (1990).

[H2] L. Hörmander, The Analysis of Linear Partial Differential Operators, Vol. I and III, Grundlehren der math. Wiss, 256 and 274, Springer, (1985). | Zbl 0601.35001

[K] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, 20 (1984), 319-365. | MR 86j:58142 | Zbl 0566.32023

[KK] M. Kashiwara, T. Kawai, On holonomic systems of micro-differential equations III, systems with regular singularities, Publ. RIMS, 17 (1981), 813-979. | MR 83e:58085 | Zbl 0505.58033

[KS] M. Kashiwara, P. Schapira, Sheaves on Manifolds. Grundlehren der math. Wiss., 292, Springer, (1990). | Zbl 0709.18001

[MS] A. Melin, J. Sjostrand, Fourier integral operators with complex valued phase functions, Lecture Notes in Math., 459, Springer (1975), 120-223. | MR 55 #4290 | Zbl 0306.42007

[SKK] M. Sato, M. Kashiwara, T. Kawai, Hyperfunctions and pseudo-differential equations. Lecture Note in Math, 287, Springer (1973), 265-529. | MR 54 #8747 | Zbl 0277.46039

[S] P. Schapira, Conditions de positivité dans une variété symplectique complexe. Application à l'étude des microfonctions. Ann. Sc. Ec. Norm. Sup., 14 (1981), 121-139. | Numdam | MR 82i:58067 | Zbl 0473.58022

[Z] A. I. Zaslavski'I, Holonomic systems with regular singularities and wavefront sets of Feynmann integrals. (Russian.) Funkt. Anal. i Prilozh, 22 (1988), 71-72. | MR 89k:58268 | Zbl 0669.35104